# SDR USAA991008

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 32,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL/PIT - DURING UNSCHEDULED MAINTENANCE, PILOT REPORT IN PHL FOUND 1.125 INCH LONG CRACK IN SKIN AT STATION 727D AT STRINGER 25 RT.  INSTALLED EXTERNAL DOUBLER PER SRM 53-00-01, FIG L02, SH 3 AND EA 52813.  (M)
